# SDR UALA2011031601256

- Difficulty date: March 15, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 40,877 hours, 10,742 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Guard
- Part number: 141T8310244
- Condition: Corroded
- Location: Bs 293-343, Rbl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT R-1 DOOR, SPLASH GUARD CORRODED AT BS 293- BS 343, RBL 88.   MAJOR REPAIR ACCOMPLISHED:  REMOVED AND REPLACED SPLASH GUARD, P-N 141T8310-244 PER BAC DWG 141T8310 AND SRM ON NON ROUTINE.
